# SDR HALA2012041100121

- Difficulty date: April 11, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 86,397 hours, 15,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE ILLUMINATED ENROUTE.  IAW QRH,  SELECTED PACK CONTROL TO STANDBY-N AND OPERATIONS NORMAL.  RAN SYS AND TROUBLESHOT IAW FIM 21-51-00/101, FIG 104.  ALL CHECKED GOOD.  NO MESSAGES ON PACK TEMP CONTROL.  OP CHECKED NORMAL, OK FOR SERVICE.
